Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The axisymmetric antidynamo theorem revisited

Title data

Kaiser, Ralf ; Tilgner, Andreas:
The axisymmetric antidynamo theorem revisited.
In: SIAM Journal on Applied Mathematics. Vol. 74 (2014) Issue 2 . - pp. 571-597.
ISSN 1095-712X
DOI: https://doi.org/10.1137/130928376

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 76W05 (86A25)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics) - Univ.-Prof. Dr. Thomas Kriecherbauer
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Mar 2021 09:50
Last Modified: 22 Mar 2021 09:50
URI: https://eref.uni-bayreuth.de/id/eprint/64141